# SDR U2RA2024080800016

- Difficulty date: July 30, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N702A
- Make and model: Boeing 747412F
- Aircraft serial: 27217
- Aircraft time: 90,748 hours, 14,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 503955
- Condition: Defective
- Location: M5932
- Part time: 14,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CONECTED TO POWER SUPPLY M5932 GO OF FOR 3 SECONDSWITH CHARGED BATTERY PACK.  REMOVED AND REPLACED POWER SUPPLY IAW B747 AMM 33-51-04.  FUNC CHECK OK.
